Universal graphs at the successor of a singular cardinal

Journal of Symbolic Logic 68 (2):366-388 (2003)

The paper is concerned with the existence of a universal graph at the successor of a strong limit singular μ of cofinality ℵ0. Starting from the assumption of the existence of a supercompact cardinal, a model is built in which for some such μ there are $\mu^{++}$ graphs on μ+ that taken jointly are universal for the graphs on μ+, while $2^{\mu^+} \gg \mu^{++}$ . The paper also addresses the general problem of obtaining a framework for consistency results at the successor of a singular strong limit starting from the assumption that a supercompact cardinal κ exists. The result on the existence of universal graphs is obtained as a specific application of a more general method
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1052669056
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,000
Through your library

References found in this work BETA

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Toward Classifying Unstable Theories.Saharon Shelah - 1996 - Annals of Pure and Applied Logic 80 (3):229-255.
The Universality Spectrum of Stable Unsuperstable Theories.Menachem Kojman & Saharon Shelah - 1992 - Annals of Pure and Applied Logic 58 (1):57-72.
Strong Axioms of Infinity and Elementary Embeddings.R. M. SolovÀy - 1978 - Annals of Pure and Applied Logic 13 (1):73.

Add more references

Citations of this work BETA

On ◁∗-Maximality.Mirna Džamonja & Saharon Shelah - 2004 - Annals of Pure and Applied Logic 125 (1-3):119-158.
Models of Real-Valued Measurability.Sakae Fuchino, Noam Greenberg & Saharon Shelah - 2006 - Annals of Pure and Applied Logic 142 (1):380-397.
Universal Graphs at ℵω1+1.Jacob Davis - 2017 - Annals of Pure and Applied Logic 168 (10):1878-1901.

View all 6 citations / Add more citations

Similar books and articles

The Weak Square Property.Steve Jackson - 2001 - Journal of Symbolic Logic 66 (2):640-657.
Two Cardinal Properties of Homogeneous Graphs.Gregory Cherlin & Simon Thomas - 2002 - Journal of Symbolic Logic 67 (1):217-220.
On Models with Power-Like Ordering.Saharon Shelah - 1972 - Journal of Symbolic Logic 37 (2):247-267.
Nonexistence of Universal Orders in Many Cardinals.Menachem Kojman & Saharon Shelah - 1992 - Journal of Symbolic Logic 57 (3):875-891.
Wild Edge Colourings of Graphs.Mirna Džamonja, Péter Komjáth & Charles Morgan - 2004 - Journal of Symbolic Logic 69 (1):255 - 264.


Added to PP index

Total views
204 ( #31,282 of 2,236,191 )

Recent downloads (6 months)
2 ( #765,248 of 2,236,191 )

How can I increase my downloads?


My notes

Sign in to use this feature